# SDR UPS99230929

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND ON 940 FRAME FITTING UPPER FWD FLANGE BELOW FLOOR LEVEL NDT.  COFIRMED CRACK, REPAIRED PER EO B727-5310-3787.
